Posted by Dave Emond (22.214.171.124) on August 01, 2001 at 13:04:20:
In Reply to: A caution again about Water and Lithium... posted by Margi on August 01, 2001 at 10:50:32:
Between the drug interactions and I guess now the water ... I'm at a state of hopelessness.
I pulled myself off of the Tegretol last night, and the Lithium is next. And I'm sick of WATER!
Now I find out that was doing me more harm, man I hate drugs! I've had no strength left to fight with my own will, and have become somewhat grouchy over the last week, which isn't my normal personality. I still get the attacks, so why go through all these other side effects? I guess there isn't a preventative out there for me.
I'm sagged over the keyboard now trying to get the words out, taking forever to make this seem like an intelligent post.
I need my own will power back to fight this beast, and the drugs have taken it away. No more! I'd rather fight it with no meds than like this, because I have no will power left. Well, at least enough to quit these drugs in time and catch your post. Thanks so much, you may have just saved a life!
Post a Followup